# SDR SIMA20150414004

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,857 hours, 33,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR SIGN IS INOPERATIVE.  R & R RT EMER EXIT DOOR SIGN IAW AMM 33-50-14. OPERATIONS CHECKED GOOD.
